# SDR ASAA2019090430658

- Difficulty date: September 4, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 48,111 hours, 14,513 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1226400
- Part serial: YU023186K
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 61,578 hours, 25,660 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 #2 ENG FOUND FAULT CODE #75-10442 VBV SIGNAL OUT OF RANGE. GROUNDED - YES. REF TSR703795 REMOVED AND REPLACED #2 ENGINE RT VBV ACTUATOR S/N YU023186-K PER AMM 75-32-02. OPS CHECKS AND LEAK CHECKS GOOD. GROUND VERIFICATION SUCCESSFUL.
